# SDR SWAA2024111448083

- Difficulty date: October 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE TRAILING EDGE LOCATED ORSS338 TO ORSS439 AT LT WING 2024-634422<[01] REPLACED SUPPORT ANGLE TRAILING EDGE LOCATED ORSS338 TO ORSS439 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A3700 SHEET: 43 REV A SEE INDIVIDUAL SIGN OFF BELOW.;[02] INSTALLED NEW ANGLE AND FASTENERS LOCATED ORSS338 TO ORSS439 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG: 115A3700 SHEET: 43 REV A
